Volume 12, issue 1 (2008)

Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A desingularization of the main component of the moduli space of genus-one stable maps into $\mathbb P^n$
1

Ravi Vakil and Aleksey Zinger

Addendum to: Commensurations of the Johnson kernel
97

Tara E Brendle and Dan Margalit

Equivariant homotopy theory for pro–spectra
103

Halvard Fausk

Teichmüller geodesics that do not have a limit in $\mathcal{PMF}$
177

Anna Lenzhen

Homology and derived series of groups II: Dwyer's Theorem
199

Tim D Cochran and Shelly Harvey

Characteristic subsurfaces, character varieties and Dehn fillings
233

Steve Boyer, Marc Culler, Peter B Shalen and Xingru Zhang

Floer homology and surface decompositions
299

András Juhász

Projective structures, grafting and measured laminations
351

David Dumas and Michael Wolf

Homology cobordism invariants and the Cochran–Orr–Teichner filtration of the link concordance group
387

Shelly L Harvey

Quakebend deformations in complex hyperbolic quasi-Fuchsian space
431

Ioannis D Platis

Quasi-isometrically embedded free sub-semigroups
461

Yves de Cornulier and Romain Tessera

The braided Ptolemy–Thompson group is finitely presented
475

Louis Funar and Christophe Kapoudjian

Finite energy foliations on overtwisted contact manifolds
531

Chris Wendl

Asymptotic properties of coverings in negative curvature
617

Andrea Sambusetti

Publication of this issue is now complete.